Linearization method in reliability problem
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/10211Abstract
A method for calculation of reliability of mechanical system by linearization of conditional functions of joint probability around its expectation is considered. A numerical example is given.
Downloads
Downloads
Published
30-09-1993
How to Cite
Pho, N. V., & Thach, L. N. (1993). Linearization method in reliability problem. Vietnam Journal of Mechanics, 15(3), 37–40. https://doi.org/10.15625/0866-7136/10211
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.